TITLE

Mathematical analysis of the Armstrong-Frederick model from the theory of inelastic deformations of metals. First results and open problems

AUTHOR(S)
Che&lslash;miński, Krzysztof
PUB. DATE
June 2003
SOURCE
Continuum Mechanics & Thermodynamics;Jun2003, Vol. 15 Issue 3, p221
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
This paper tries to analyse, from the mathematical point of view, the system of equations proposed by P.J. Armstrong and C.O. Frederick and used in the theory of inelastic deformations of metals. For the quasistatic Armstrong-Frederick model an approximation procedure is presented which limit functions satisfy the so called "reduced energy inequality". This nonmonotone model is here written as a model of pre-monotone type with a nonassociated flow rule. Moreover, a monotone model is presented, which has a structure that is very similar to the Armstrong-Frederick model.
ACCESSION #
14405457

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics